Alert archive / Washington / Red Flag Warnings in 2018
Red Flag Warning 9, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Jul 30, 2018, 2:50 PM PDT. It took effect at Jul 31, 2018, 5:00 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2018, 2:50 PM PDT (21:50 UTC)
- In effect from
- Jul 31, 2018, 5:00 PM PDT
- Expired
- Jul 31, 2018, 8:53 PM PDT
- In force
- 4 hr
- Issued by
- NWS Spokane, WA
The text
As transmitted.
063 WWUS86 KOTX 302150 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 250 PM PDT Mon Jul 30 2018 ...Gusty winds and low humidites Tuesday evening in the Kittitas Valley... .Very hot and dry weather on Tuesday will be followed by breezy west winds on Tuesday evening. This combination of wind and humidity will create hazardous fire conditions for a few hours of the evening in the Kittitas Valley. WAZ676-310600- /O.NEW.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/ East Washington South Central Cascade Valleys (Zone 676)- 250 PM PDT Mon Jul 30 2018 ...RED FLAG WARNING IN EFFECT FROM 5 PM TO 11 PM PDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 5 PM to 11 PM PDT Tuesday. * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys. * Winds: Northwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 11 to 24 percent. * Impacts: PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
376 WWUS86 KOTX 302159 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 259 PM PDT Mon Jul 30 2018 ...Gusty winds and low humidites Tuesday evening in the Kittitas Valley... .Very hot and dry weather on Tuesday will be followed by breezy west winds on Tuesday evening. This combination of wind and humidity will create hazardous fire conditions for a few hours of the evening in the Kittitas Valley. WAZ676-311300- /O.CON.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/ East Washington South Central Cascade Valleys (Zone 676)- 259 PM PDT Mon Jul 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM TO 11 PM PDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY... * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676). * Winds: Northwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 11 to 24 percent. * Impacts: The combination of strong winds and low humidity could lead to rapid spread of wild fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
451 WWUS86 KOTX 311314 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 614 AM PDT Tue Jul 31 2018 ...Gusty winds and low humidites Tuesday evening in the Kittitas Valley and Wednesday afternoon and evening for the Kittitas and Wenatchee Valleys... .Very hot and dry weather today will be followed by breezy west winds this evening. This combination of wind and humidity will create hazardous fire conditions for a few hours in the evening in the Kittitas Valley. Similar conditions are expected again Wednesday afternoon and evening. WAZ676-010400- /O.NEW.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ /O.CON.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/ East Washington South Central Cascade Valleys (Zone 676)- 614 AM PDT Tue Jul 31 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY... The National Weather Service in Spokane will continue the red flag for this evening and has issued a Red Flag Warning for wind and low relative humidity for Wednesday from 2 PM to 9 PM PDT. * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys. * Winds: Northwest 10 to 20 mph with gusts up to 30 mph. Winds will continue overnight Tuesday into Wednesday with the strongest winds Wednesday from 3 to 6 PM. * Relative Humidities: 11 to 22 percent. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wild fires. $$ WAZ677-010400- /O.NEW.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ East Washington Central Cascade Valleys (Zone 677)- 614 AM PDT Tue Jul 31 2018 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 2 PM to 9 PM PDT Wednesday. * Affected Area: Fire Weather Zone 677 East Washington Central Cascade Valleys. * Winds: West 12 to 16 mph with gusts up to 25 mph. * Relative Humidities: 10 to 19 percent. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
107 WWUS86 KOTX 311939 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 1239 PM PDT Tue Jul 31 2018 ...Gusty winds and low humidites in the afternoon and evenings until Friday... .Until Friday hot and dry weather coupled with breezy winds will create hazardous fire conditions at times during the afternoon and evening hours. Cooler temperatures arriving Friday will end this situation. WAZ673-011300- /O.NEW.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/ /O.EXA.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ East Washington Northern Columbia Basin (Zone 673)- 1239 PM PDT Tue Jul 31 2018 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EAST WASHINGTON NORTHERN COLUMBIA BASIN... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EAST WASHINGTON NORTHERN COLUMBIA BASIN... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 2 PM to 9 PM PDT Wednesday. A Fire Weather Watch has also been issued. This Fire Weather Watch for wind and low relative humidity is in effect from Thursday afternoon through Thursday evening. * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673). * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 9 to 20 percent. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ684-011300- /O.EXA.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ East Washington Okanogan/Methow Valleys (Zone 684)- 1239 PM PDT Tue Jul 31 2018 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF THE EAST WASHINGTON OKANOGAN AND METHOW VALLEY AREA ... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 2 PM to 9 PM PDT Wednesday. * Affected Area: Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684) primarily southeast of Twisp and south of Omak. * Winds: Southwest 5 to 15 mph with gusts up to 20 mph. * Relative Humidities: 10 to 19 percent. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. $$ WAZ676-011300- /O.CON.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/ /O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ East Washington South Central Cascade Valleys (Zone 676)- 1239 PM PDT Tue Jul 31 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS... * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676). * Winds: Northwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidities: 9 to 18 percent in the valleys and 18 to 27 percent over the higher terrain. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wild fires. $$ WAZ677-011300- /O.NEW.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/ /O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ East Washington Central Cascade Valleys (Zone 677)- 1239 PM PDT Tue Jul 31 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CENTRAL CASCADE VALLEYS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CENTRAL CASCADE VALLEYS... The National Weather Service in Spokane has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. A red flag warnings remains in effect for Wednesday afternoon and evening. * Affected Area: Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 10 to 20 percent in the valleys and 20 to 30 percent over the higher terrain. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ IDZ101-WAZ674-011300- /O.NEW.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/ Northern and Central Idaho Panhandle (Zone 101)- East Washington Palouse and Spokane Area (Zone 674)- 1239 PM PDT Tue Jul 31 2018 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL IDAHO PANHANDLE... The National Weather Service in Spokane has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. * Affected Area: Fire Weather Zone 101 Northern and Central Idaho Panhandle (Zone 101) and Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674). * Winds: Southwest 10 to 15 mph with gusts up to 25 mph. * Relative Humidities: 13 to 25 percent. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
830 WWUS86 KOTX 010353 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 853 PM PDT Tue Jul 31 2018 ...Gusty winds and low humidites in the afternoon and evenings until Friday... .Until Friday hot and dry weather coupled with breezy winds will create hazardous fire conditions at times during the afternoon and evening hours. Cooler temperatures arriving Friday will end this situation. WAZ676-011500- /O.CAN.KOTX.FW.W.0009.000000T0000Z-180801T0600Z/ /O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ East Washington South Central Cascade Valleys (Zone 676)- 853 PM PDT Tue Jul 31 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS... ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR TUESDAY FOR EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS... The National Weather Service in Spokane has cancelled the Red Flag Warning. * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676). * Winds: Northwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidities: 9 to 18 percent in the valleys and 18 to 27 percent over the higher terrain. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wild fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ673-677-011500- /O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ /O.CON.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Central Cascade Valleys (Zone 677)- 853 PM PDT Tue Jul 31 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CENTRAL CASCADE VALLEYS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CENTRAL CASCADE VALLEYS... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 10 to 20 percent in the valleys and 20 to 30 percent over the higher terrain. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ684-011500- /O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/ East Washington Okanogan/Methow Valleys (Zone 684)- 853 PM PDT Tue Jul 31 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF THE EAST WASHINGTON OKANOGAN AND METHOW VALLEY AREA ... * Affected Area: Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684). * Winds: Southwest 5 to 15 mph with gusts up to 20 mph. * Relative Humidities: 10 to 19 percent. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. $$ IDZ101-WAZ674-011500- /O.CON.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/ Northern and Central Idaho Panhandle (Zone 101)- East Washington Palouse and Spokane Area (Zone 674)- 853 PM PDT Tue Jul 31 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL IDAHO PANHANDLE... * Affected Area: Fire Weather Zone 101 Northern and Central Idaho Panhandle (Zone 101) and Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674). * Winds: Southwest 10 to 15 mph with gusts up to 25 mph. * Relative Humidities: 13 to 25 percent. * Impacts: The combination of strong winds and low humidity will lead to rapid spread of new or existing wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 30, 2:43 PM PDT, 7 minutes earlier.
Area forecast discussion, Jul 30, 2:43 PM PDT, 7 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
243 PM PDT Mon Jul 30 2018
.SYNOPSIS...
Hot weather will persist through Tuesday. Temperatures will start
a gradual cooling trend on Wednesday through the rest of the week.
Dry breezy winds on Wednesday and Thursday will lead to elevated
fire danger.
&&
.DISCUSSION...
Tonight through Wednesday night: One more hot day to contend with
on Tuesday. Could see enough instability to generate a few
thunderstorms over the Cascades in the afternoon and evening
hours. The westerly breezes will then start in the Cascade valleys
Tuesday evening as onshore flow begins. Wednesday will see cooler
temperatures as the onshore flow starts to bring in cooler air.
Breezy winds will be more widespread on Wednesday for heighten
fire danger. We could also see a few thunderstorms over the
northern Cascades, as well over southeast WA and the southern
Panhandle. RJ
Thursday through Sunday: The trough will continue to press
through the region. The main impact from this will be the breezy
winds along the leeside of the Cascades and across the Columbia
Basin with gusts near 30 MPH expected. The lack of moisture with
the cold front did little to increase the relative humidities for
the region. Models are still keep in the RH's in the upper teens
for most of the Columbia Basin. Any fire starts in the Basin could
spread quickly. By Friday, the winds are expected to calm with a
zonal flow pattern increasing over the region. Temperatures will
moderate behind the cold front and last through the weekend with
highs in the mid 80s to low 90s. The lows will be in the 50s to
low 60s. /JDC
&&
.AVIATION...
18Z TAFS: High pressure will provide VFR conditions, with some
cumulus development in the aftn over the northern mountains. Smoke
or haze from regional wildfires may reduce visibility across
central WA, but surface visibilities will generally remain at 7
miles or more. Increasing clouds toward the end of the TAF period
as an approaching cold front is expected. /JDC
&&
.FIRE WEATHER...
With our very dry fuels and recent lightning we've seen more
wildfires develop over the past 48 hours. The hot weather today
and Tuesday is occurring with fairly light winds. But that will
change starting Tuesday evening. Marine air will start to push
through the Cascade gaps for a breezy evening in the Kittitas and
Wenatchee valleys.
By Wednesday, onshore flow will cool temperatures across the area.
But the breezy westerly winds coupled with the low humidities will
lead to elevated fire danger. Thursday will see further cooling,
but stronger winds, so fire danger will continue. RJ
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 69 100 67 93 62 85 / 0 0 0 0 0 0
Coeur d'Alene 63 98 62 93 57 84 / 0 0 0 0 0 0
Pullman 62 96 60 91 56 83 / 0 0 10 0 0 0
Lewiston 69 104 70 99 64 91 / 0 0 10 10 10 0
Colville 60 100 61 96 55 87 / 0 0 0 0 0 0
Sandpoint 56 95 56 91 51 83 / 0 0 0 0 0 0
Kellogg 59 95 60 91 56 80 / 0 0 0 0 0 0
Moses Lake 66 104 62 97 59 90 / 0 0 0 0 0 0
Wenatchee 74 102 69 95 66 86 / 0 10 10 0 0 0
Omak 70 104 68 98 62 89 / 0 10 10 0 0 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Heat Advisory until 8 PM PDT Tuesday for Central Panhandle
Mountains.
Excessive Heat Warning until 8 PM PDT Tuesday for Coeur d'Alene
Area-Idaho Palouse-Lewis and Southern Nez Perce Counties-
Lewiston Area.
WA...Heat Advisory until 8 PM PDT Tuesday for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands.
Excessive Heat Warning until 8 PM PDT Tuesday for Lower Garfield
and Asotin Counties-Moses Lake Area-Northeast Blue
Mountains-Okanogan Valley-Spokane Area-Upper Columbia Basin-
Washington Palouse-Waterville Plateau-Wenatchee Area.
Red Flag Warning from 5 PM to 11 PM PDT Tuesday for East
Washington South Central Cascade Valleys (Zone 676).
&&Hazardous weather outlook, Jul 30, 6:17 AM PDT, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 617 AM PDT Mon Jul 30 2018 IDZ002>004-026-027-WAZ031>038-041>044-311330- Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Blue Mountains-Lower Garfield and Asotin Counties- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area-Northeast Mountains-Okanogan Highlands- Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley- Waterville Plateau- 617 AM PDT Mon Jul 30 2018 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE AND TWO...TODAY THROUGH TUESDAY Monday and Tuesday will be quite hot with temperatures 10 to 15 degrees above average. The heat will peak Tuesday with many locations reaching between 95 and 106 degrees during the afternoon. Please take the proper precautions to avoid heat related illnesses. .DAYS THREE THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY Cooling Wednesday and even further for Thursday is expected with the passage of a cold front Wednesday. This will bring breezy winds at times and very dry conditions which will raise fire weather concerns and the potential for rapid fire spread with any existing or new fires. IDZ001-311330- Northern Panhandle- 617 AM PDT Mon Jul 30 2018 This Hazardous Weather Outlook is for portions of North Idaho. .DAY ONE AND TWO...TODAY THROUGH TUESDAY Monday and Tuesday will be hot with temperatures 10 degrees above average. The heat will peak Tuesday with many locations reaching between 93 and 99 degrees during the afternoon. Please take the proper precautions to avoid heat related illnesses. .DAYS THREE THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY Cooling Wednesday and even further for Thursday is expected with the passage of a cold front late Wednesday. This will bring a slight increase in winds at times and dry conditions which could create fire weather concerns for any existing or new fires.
Nearby
Red Flag Warnings in Washington, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.